RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1680–1685 (Mi de10512)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods. Equations in finite differences

Conditions for the Stable Coexistence of Two Populations of the Same Species

V. A. Dobrynskii

Institute of Hydrobiology of National Academy of Sciences of Ukraine

Full text: PDF file (977 kB)

English version:
Differential Equations, 2001, 37:12, 1767–1772

Bibliographic databases:

UDC: 517.962.2
Received: 05.01.2000

Citation: V. A. Dobrynskii, “Conditions for the Stable Coexistence of Two Populations of the Same Species”, Differ. Uravn., 37:12 (2001), 1680–1685; Differ. Equ., 37:12 (2001), 1767–1772

Citation in format AMSBIB
\Bibitem{Dob01}
\by V.~A.~Dobrynskii
\paper Conditions for the Stable Coexistence of Two Populations of the Same Species
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1680--1685
\mathnet{http://mi.mathnet.ru/de10512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967594}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1767--1772
\crossref{https://doi.org/10.1023/A:1014479509789}


Linking options:
  • http://mi.mathnet.ru/eng/de10512
  • http://mi.mathnet.ru/eng/de/v37/i12/p1680

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Pichugin, “Stokhasticheskaya model izolirovannoi populyatsii s sezonnym razmnozheniem i samolimitirovaniem”, Sib. zhurn. industr. matem., 6:4 (2003), 75–81  mathnet  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019